# SDR CALA2013093091591

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CABIN PAX SEAT ROW 23ABC, 23HJK, 40HKJ, 42ABC, 53ABC, 56ABC & 4A EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  RELAMPED SEAT ROW 23ABC, 23HJK, 40HKJ, 42ABC, 53ABC, 56ABC & 4A IN SEAT EMERGENCY EXIT LIGHT, OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
